# SDR USAA2010121092965

- Difficulty date: November 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR47 + 5 INCHES TO FR64, -Y765.  REPAIRED SEAT TRACK BETWEEN FR47 + 5 INCHES TO FR64, -Y765 IAW A320 SRM 53-41-15 & 51-42-11.
